# SDR DALA2018061203991

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 83,682 hours, 38,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR DISARMED/ARMED LIGHT REMAINED ILLUMINATED. OPS CKD PER AMM 52-71-00. OPS CK GOOD. DUE TO HISTORY REPLACED PROX SW S10219 PER AMM 25-66-11.
